Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Strep Throat Rash

Has anyone else's baby had this? My son had step throat last week and was on antibiotics. Well Friday of last week he broke out in this rash everywhere. I took him to dr on Monday and they prescribed him a cream to put on it. He has been on it for 2 days now and his face looks worse now and the other bumps that everywhere else on his body look the same. Is it suppose to get worse b4 getting better? He is eating semi okay and no fever. Just curious

Answer Question
 
leann74016

Asked by leann74016 at 1:27 PM on Sep. 23, 2009 in Babies (0-12 months)

Level 16 (2,449 Credits)
Answers (3)
  • I know that some people that get strep develop scarlet fever... so maybe that is what the rash is from
    AmiJanell

    Answer by AmiJanell at 1:33 PM on Sep. 23, 2009

  • What medicine did they put him on?
    My son got a rash like that from being treated with Amoxicillin... it turns out he is allergic to that antibiotic.
    Now my kids only present with a rash when they have strep, but if you LO got the rash after he got on the medication I would be suspicious of an allergy to the antibiotic.
    What my doc said to do was stop giving the antibiotic for that day and give a dose of benadril, if the rash disappears it is an allergy to the medication.
    Nathskitten

    Answer by Nathskitten at 1:36 PM on Sep. 23, 2009

  • sounds like scarlet fever. My dd and my sister had this at the same time!
    robinann5

    Answer by robinann5 at 3:01 PM on Sep. 23, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN